Volume 26, Issue 2
On the Optimization of Extrapolation Methods for Singular Linear Systems

Li Wang and Yongzhong Song

J. Comp. Math., 26 (2008), pp. 227-239

Preview Full PDF BiBTex 0 355
  • Abstract

We discuss semiconvergence of the extrapolated iterative methods for solving singular linear systems. We obtain the upper bounds and the optimum convergence factor of the extrapolation method as well as its associated optimum extrapolation parameter. Numerical examples are given to illustrate the theoretical results.

  • History

Published online: 2008-04

  • AMS Subject Headings


  • Cited by